# SDR SWIA972306

- Difficulty date: January 24, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,104 hours, 15,995 cycles
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT ON FLAP RETRACT, WOULD NOT RESET.  OUTBOARD FLAP PAIR STUCK AT 15 DEGREES.  RETURNED TO SFO. (3RD REPEAT). READ FAULT CODES AND TROUBLESHOOTING CODES SOL SHORT TO GROUND IAW INSTRUCTION PROVIDED.  CLEANED OUT LEFT OUTBOARD FLAP ACTUATOR EXTENSION AND RETRACTION SOLENOID.  OHM IS WITHIN LIMITS PER MM 27-50-00.  ALSO PERFORMED FLAP  ACTUATOR VELOCITY TEST AND DRIFT TESTS, BOTH TEST NORMAL.  REPLACED LEFT OUTBOARD FLAP ACTUATOR DUE TO FAULT CODES.  PER MM 27-50-00 RII CARD 27-307 TASK CARD.  CYCLED FLAPS AND CLEARED ALL FLAP FAULTS.  OPS CHECK OF FLAPS GOOD ON GROUND.
